# SDR CA190514014

- Difficulty date: May 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 50,764 hours
- Engine: Ge CFM567B24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Condition: Cracked
- Location: R1
- Part time: 1,241 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THE R1 WINDOW CRACKED IN FLIGHT. CREW CARRIED ON TO ORGINAL DESTINATION AND THE R1 WINDOW WAS REPLACED IAW AMM 56-11-71. OPERATIONAL TEST CARRIED OUT SERVICEBLE. (TC# 20190514014)
